# SDR CALA2025092409192

- Difficulty date: September 23, 2025
- Submitted: September 24, 2025
- Operation: Air carrier
- Aircraft: N47414
- Make and model: Boeing 737924ER
- Aircraft serial: 32827
- Aircraft time: 54,624 hours, 19,546 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF AND DESCENT BAD ODOR SUSPECTED FROM PACKS PERFORMED IDLE CHECK BOTH PACKS RUNNING AUTO AND HIGH FIVE MINUTES NO SMELLS. RAN BOTH ENGINES FIRST RUN AND ONE AT 75% AND TWO AT 90% FOR FIVE MINUTES.,  POWER UP TO N1 84% AND N2 93% FIVE MINUTES NO SMELLS NOTED IDLE COOL DOWN FIVE MINUTES WALK. CABIN AGAIN NO SMELLS. PACKS CYCLED FULL COLD, AND FULL WARM DURING TEST.AMM 71-05-TASK 807.
